# SDR AT9900829

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT EMERGENCY CEILING LIGHTS DIM.  REMOVED AND REPLACED BATTERY PACKS AND BATTERIES B5-28, B5-25, B5-26, B5-27 IAW 737 MM 33-53-0.
